MathSciNet Relay Station
MathSciNet bibliographic data
MR516224 (80c:35051) 35K55
Rothe, Franz Convergence to travelling fronts in semilinear parabolic equations. Proc. Roy. Soc. Edinburgh Sect. A 80 (1978), no. 3-4, 213–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement